Toronto cops issue warning about suspicious drug after fatal overdoses

Two men who took the drugs at a house party on Sunday died

Postmedia News 1 minute read November 29, 2021

Toronto Police are warning the public about overdose deaths that appear to have been caused by a suspicious drug that could be circulating throughout the city.

Cops say they were called on Sunday to overdoses in the Yonge St.-Lawton Blvd. area, near St. Clair Ave.

A 53-year-old man and a 33-year-old man who had been at a house party consumed narcotics, overdosed and succumbed to the “potent effect of the drugs,” police say.

Investigators are concerned there may be more of this suspicious drug sold or given to others. The drugs have been sent for testing.

Police have released a photo of the drug in its packaging.

Anyone with information is asked to call police at 416-808-5300, Crime Stoppers at 416-222-TIPS, or visit 222tips.com.

Comments

Postmedia is committed to maintaining a lively but civil forum for discussion and encourage all readers to share their views on our articles. Comments may take up to an hour for moderation before appearing on the site. We ask you to keep your comments relevant and respectful. We have enabled email notifications—you will now receive an email if you receive a reply to your comment, there is an update to a comment thread you follow or if a user you follow comments. Visit our community guidelines for more information and details on how to adjust your email settings.